# SDR DALA2017032602499

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1480 +16", RBL 7, "Z" ANGLE FLOOR SUPPORT SPLICE, HAS  CORROSION ON UPPER SURFACE AND FASTENERS THAT ATTACH TO THE WEB THAT RUNS FROM STR 27L TO STR 27R.
